# SDR CHQA200900044

- Difficulty date: February 3, 2009
- Submitted: February 5, 2009
- Operation: Air carrier
- Aircraft: N579RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145871
- Aircraft time: 10,442 hours, 8,797 cycles
- Engine: Allsn AE3007A
- Engine time: 14,052 hours, 10,979 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Part number: 40303925SD
- Condition: Leaking
- Location: Bleed System
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 6096 LIT TO CVG.  WHILE CLIMBING THROUGH 11,000FT ICING CONDITIONS WERE ENTERED, AND SEVERAL MINUTES AFTER THAT THE ANTI-ICING SYSTEMS ACTIVATED AND THERE WAS A BLEED 1 LEAK MESSAGE DISPLAYED ON EICAS.  THE QRH WAS FOLLOWED AND IT WAS DECIDED TO RETURN TO KLIT AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT THE FAULT AND FOUND JOINT 23 LEAKING.  THE CLAMP WAS TIGHTENED BUT JOINT CONTINUED TO LEAK.  THE O-RINGS IN JOINT 23 WERE REPLACED AND THE BLEED SYSTEM LEAK CHECKED GOOD WITH APU AND ENGINE BLEED SOURCES.
